Alert archive / Illinois / Tornado Warnings in 2024
Tornado Warning 56, NWS St. Louis, MO
NWS St. Louis, MO issued this tornado warning at May 8, 2024, 6:08 PM CDT for Monroe County, Randolph County, Illinois; Sainte Genevieve County, Missouri. It was in force for 52 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2024, 6:08 PM CDT (23:08 UTC)
- Expired
- May 8, 2024, 7:00 PM CDT
- In force
- 52 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Monroe County, IL, Randolph County, IL, Sainte Genevieve County, MO
The radar
The St Louis radar (KLSX), 90 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 6:16 PM CDT | TSTM WND DMG | 1 Nnw Ste. Genevieve, MO | Widespread power outage in Ste Gen and in surrounding areas. Lots of small limbs down .. |
| May 8, 6:16 PM CDT | TSTM WND DMG | Red Bud, IL | Power pole down across roadway south of Red Bud and tree on house in Red Bud. Minor damage to house. |
| May 8, 6:36 PM CDT | TSTM WND DMG | 2 W Eden, IL | Several trees and power lines down in Sparta. |
| May 8, 6:45 PM CDT | TSTM WND DMG | 2 W Eden, IL | Tree down over roadway, relayed via email with picture. |
| May 8, 6:56 PM CDT | HAIL 1 | 5 Nnw Bloomsdale, MO | mping report of quarter sized hail. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 10:29 AM CDT | Tornado Watch | SPC | 8 hr |
| May 8, 4:42 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1972 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- -112 m²/s²
- 0-3 km storm-relative helicity
- -56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
832
WFUS53 KLSX 082308
TORLSX
ILC133-157-MOC186-090000-
/O.NEW.KLSX.TO.W.0056.240508T2308Z-240509T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service St Louis MO
608 PM CDT Wed May 8 2024
The National Weather Service in St Louis has issued a
* Tornado Warning for...
Southeastern Monroe County in southwestern Illinois...
Randolph County in southwestern Illinois...
Northeastern Ste. Genevieve County in southeastern Missouri...
* Until 700 PM CDT.
* At 607 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Bloomsdale, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Ste. Genevieve around 615 PM CDT.
Evansville around 620 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Sparta.
This also includes Felix Valle House State Park.
This includes Interstate 55 in Missouri between exits 154 and 162.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3794 9022 3809 9030 3822 9004 3827 8992
3822 8990 3822 8959 3800 8960
TIME...MOT...LOC 2307Z 258DEG 40KT 3803 9019
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BSH5 follow-up statements
701
WWUS53 KLSX 082318
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
618 PM CDT Wed May 8 2024
ILC133-MOC186-082327-
/O.CAN.KLSX.TO.W.0056.000000T0000Z-240509T0000Z/
Monroe IL-Ste. Genevieve MO-
618 PM CDT Wed May 8 2024
...THE TORNADO WARNING FOR SOUTHEASTERN MONROE AND NORTHEASTERN STE.
GENEVIEVE COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for south
central and southwestern Illinois. A Tornado Watch also remains in
effect until midnight CDT for southwestern Illinois...and
southeastern Missouri.
&&
LAT...LON 3800 8960 3797 8994 3797 8995 3796 8999
3801 9006 3801 9009 3804 9013 3806 9013
3814 9004 3822 9003 3822 8959
TIME...MOT...LOC 2317Z 258DEG 40KT 3806 9004
$$
ILC157-090000-
/O.CON.KLSX.TO.W.0056.000000T0000Z-240509T0000Z/
Randolph IL-
618 PM CDT Wed May 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR RANDOLPH
COUNTY...
At 617 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Ste. Genevieve, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Evansville around 625 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Sparta and Coulterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3800 8960 3797 8994 3797 8995 3796 8999
3801 9006 3801 9009 3804 9013 3806 9013
3814 9004 3822 9003 3822 8959
TIME...MOT...LOC 2317Z 258DEG 40KT 3806 9004
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BSH771
WWUS53 KLSX 082325
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
625 PM CDT Wed May 8 2024
ILC157-090000-
/O.CON.KLSX.TO.W.0056.000000T0000Z-240509T0000Z/
Randolph IL-
625 PM CDT Wed May 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHEASTERN RANDOLPH COUNTY...
At 625 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Evansville, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Sparta around 630 PM CDT.
Other locations in the path of this tornadic thunderstorm include
Coulterville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3797 8997 3822 8992 3822 8959 3800 8960
3797 8994
TIME...MOT...LOC 2325Z 258DEG 43KT 3808 8988
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BSH171
WWUS53 KLSX 082337
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
637 PM CDT Wed May 8 2024
ILC157-090000-
/O.CON.KLSX.TO.W.0056.000000T0000Z-240509T0000Z/
Randolph IL-
637 PM CDT Wed May 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHEASTERN RANDOLPH COUNTY...
At 637 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Sparta, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Sparta around 640 PM CDT.
Coulterville around 645 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3822 8977 3822 8959 3800 8960 3798 8985
3808 8980
TIME...MOT...LOC 2337Z 258DEG 40KT 3811 8971
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BSH826
WWUS53 KLSX 082341
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
641 PM CDT Wed May 8 2024
ILC157-090000-
/O.CON.KLSX.TO.W.0056.000000T0000Z-240509T0000Z/
Randolph IL-
641 PM CDT Wed May 8 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHEASTERN RANDOLPH COUNTY...
At 641 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Sparta, moving east at 45 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Coulterville around 645 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3822 8977 3822 8959 3800 8960 3798 8981
3806 8975
TIME...MOT...LOC 2341Z 258DEG 40KT 3812 8965
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
BSH806
WWUS53 KLSX 082352
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
652 PM CDT Wed May 8 2024
ILC157-090002-
/O.EXP.KLSX.TO.W.0056.000000T0000Z-240509T0000Z/
Randolph IL-
652 PM CDT Wed May 8 2024
...THE TORNADO WARNING FOR NORTHEASTERN RANDOLPH COUNTY WILL EXPIRE
AT 700 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until midnight CDT for south
central and southwestern Illinois. A Tornado Watch also remains in
effect until midnight CDT for southwestern Illinois.
&&
LAT...LON 3822 8977 3822 8959 3800 8960 3798 8981
3806 8975
TIME...MOT...LOC 2352Z 258DEG 40KT 3814 8950
$$
BSHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at May 8, 3:47 PM CDT, 2 hours 21 minutes earlier. Its key messages:
- Scattered strong to severe thunderstorms will persist through early this evening. All hazards are expected: large hail, damaging winds, isolated tornadoes, as well as flash flooding.
- A period of much needed calmer weather and cooler temperatures is expected to end the week and continue through the weekend.
Area forecast discussion, May 8, 3:47 PM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
347 PM CDT Wed May 8 2024
.KEY MESSAGES...
- Scattered strong to severe thunderstorms will persist through
early this evening. All hazards are expected: large hail,
damaging winds, isolated tornadoes, as well as flash flooding.
- A period of much needed calmer weather and cooler temperatures is
expected to end the week and continue through the weekend.
&&
.SHORT TERM... (Through Late Thursday Night)
Issued at 344 PM CDT Wed May 8 2024
(Late This Afternoon Through Tonight)
As of 3 pm, outflow from the activity continues to sink south and
extends from just north of Springfield, MO to just south of
Carbondale, IL. The warm sector along and south of the boundary
remains quite unstable with MU CAPEs in excess of 3000 J/kg, ML
lapse rates of 7-8C/km and 0-6km bulk shear 50-60kts. Also, the
ongoing activity, over far southeastern sections of CWA, has
congealed into a line with embedded supercells, while further west,
in NWS Springfield's area, discrete supercells are forming along
the outflow boundary. These storms will slide east northeast
moving into the southern portions of the CWA by 21z. Therefore,
there remains a tornado threat as well as large hail possible.
North of the outflow boundary, could see scattered strong to
severe storms with the main threat being large hail.
Otherwise, as the surface low over NE OK lifts northeastward it will
drag a cold front eastward through the forecast area, with the
precipitation tapering off from west to east. The front will exit
the region by 05z Thursday.
Still some concern for isolated flash flooding as some storms may
train over the area, especially south of I-70. So will not make any
adjustments to the Flash Flood watch at this time.
Lows tonight will be in the low 50s to low 60s.
(Thursday through Thursday Night)
On Thursday, a secondary shortwave/cold front on the backside of the
system will slide southeast through the region. So expect increasing
clouds, especially north of I-70. Otherwise, there will be enough
moisture and weak instability to generate scattered showers and a
few thunderstorms over portions of northeast Missouri and west
central Illinois late morning through early evening. Otherwise,
highs on Thursday will be near normal in the upper 60s to upper 70s.
Lows Thursday night will be in the upper 40s to low 50s.
Byrd
&&
.LONG TERM... (Friday through Next Wednesday)
Issued at 344 PM CDT Wed May 8 2024
Cooler and drier weather through the rest of the work week and
into the weekend. Beyond that, upper level trough over the western
CONUS will begin to lift out towards the region with chances of
showers and storms late on Sunday through mid week. Still a lot of
timing, strength and location differences among the ensembles and
deterministic models, so stuck with the latest NBM solution.
Temperatures will moderate through the period with highs in the
mid 70s to low 80s.
Byrd
&&
.AVIATION... (For the 18z TAFs through 18z Thursday Afternoon)
Issued at 1252 PM CDT Wed May 8 2024
Severe storms staying south of TAF sites at this time, but could
see storms move through St. Louis metro area TAFs between 18z and
00z Thursday. For KCOU and KJEF, just kept vicinity shower/storm
mention through the afternoon hours. With the stronger storms
could see brief periods of MVFR ceilings and visibilities,
otherwise VFR flight conditions.
By this evening as cold front moves through, winds will veer to
the southwest to west by 05z Thursday at KCOU and KJEF and by 07z
Thursday at KUIN and St. Louis metro area TAF sites. Also, wrap
around MVFR ceilings will move into KUIN by 03z Thursday and
persist through the remainder of the forecast period.
Winds will pickup by mid morning from the northwest with gusts up
to 25 kts at times.
Byrd
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until midnight CDT tonight for Cole MO-Crawford MO-
Franklin MO-Gasconade MO-Iron MO-Jefferson MO-Madison MO-
Moniteau MO-Osage MO-Reynolds MO-Saint Francois MO-Saint
Louis City MO-Saint Louis MO-Sainte Genevieve MO-Washington
MO.
IL...Flood Watch until midnight CDT tonight for Monroe IL-Randolph IL-
Saint Clair IL.
&&
WFO LSXHazardous weather outlook, May 8, 3:58 PM CDT, 2 hours 10 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 358 PM CDT Wed May 8 2024 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-092100- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 358 PM CDT Wed May 8 2024 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Scattered strong to severe thunderstorms are expected through early this evening. All severe weather hazards are possible including large hail, damaging winds, and a few tornadoes. Training thunderstorms will be capable of producing locally heavy rainfall and flash flooding. A Flood Watch has been issued for portions of southeastern Missouri and southwestern Illinois. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a chance of thunderstorms for parts of the area from late Sunday through Tuesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report occurrences of large hail, wind damage and tornadoes to NWS St. Louis. Byrd
In the hours before
Local storm report, May 8, 5:38 PM CDT, 30 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
538 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM Hail 1 SE Swansea 38.53N 89.98W
05/08/2024 M1.00 Inch St. Clair IL Trained Spotter
Spotter held quarter next to hail, was
slightly larger.
&&
LSJLocal storm report, May 8, 5:39 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
539 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM Hail 4 SW Potosi 37.90N 90.84W
05/08/2024 E1.75 Inch Washington MO CO-OP Observer
Hail rapidly changed from quarter to golf
ball sized hail.
&&
LSJLocal storm report, May 8, 5:40 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
540 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM Hail 2 W Shiloh 38.55N 89.94W
05/08/2024 M1.00 Inch St. Clair IL Other Federal
Air Force Forecaster in Belleville.
&&
BrittLocal storm report, May 8, 5:41 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
541 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM Hail 1 ESE Mascoutah 38.50N 89.79W
05/08/2024 E1.00 Inch St. Clair IL Emergency Mngr
Reports of quarter sized hail in Mascoutah.
&&
LSJLocal storm report, May 8, 6:05 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
605 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM Flash Flood 1 NNW Potosi 37.95N 90.79W
05/08/2024 Washington MO Amateur Radio
Richeson Road and Colvine Ave are
underwater. Water is flowing and depth is
unknown.
&&
LSJLocal storm report, May 8, 6:07 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service St Louis MO
607 PM CDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM Non-Tstm Wnd Dmg 2 SSW Mineral Point 37.91N 90.74W
05/08/2024 Washington MO Amateur Radio
Tree down blocking road at New Diggins Rd
and Cook Subdivision Rd.
&&
LSJThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 3:01 AM CDT | Flood Watch | LSX | Monroe, Randolph, Saint Clair | 19 hr |
| May 8, 12:56 PM CDT | Tornado Warning | LSX | Monroe, Randolph | 49 min |
| May 8, 1:13 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 47 min |
| May 8, 1:42 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph, Saint Clair | 35 min |
| May 8, 1:55 PM CDT | Tornado Warning | LSX | Randolph | 50 min |
| May 8, 2:41 PM CDT | Areal Flood Advisory | LSX | Monroe | 3 hr |
| May 8, 2:44 PM CDT | Areal Flood Advisory | LSX | Randolph | 3 hr |
| May 8, 2:44 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 18 min |
| May 8, 3:15 PM CDT | Areal Flood Advisory | LSX | Randolph | 3 hr |
| May 8, 4:48 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 42 min |
| May 8, 5:00 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 29 min |
| May 8, 5:28 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison, Montgomery, Saint Clair | 47 min |
| May 8, 5:38 PM CDT | Areal Flood Advisory | LSX | Monroe, Saint Clair | 3 hr |
| May 8, 5:50 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Randolph | 40 min |
| May 8, 6:29 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 46 min |
| May 8, 9:13 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 47 min |
| May 8, 9:55 AM CDT | Severe Thunderstorm Warning | LSX | Cole, Osage | 50 min |
| May 8, 10:25 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Osage | 65 min |
| May 8, 10:49 AM CDT | Areal Flood Advisory | LSX | Cole, Moniteau, Osage | 3 hr |
| May 8, 10:53 AM CDT | River Flood Warning | LSX | Cole, Osage | 4 days |
| May 8, 10:58 AM CDT | Tornado Warning | LSX | Crawford, Franklin, Gasconade | 47 min |
| May 8, 11:27 AM CDT | Areal Flood Advisory | LSX | Crawford, Franklin, Gasconade | 8 min |
| May 8, 11:27 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson | 48 min |
| May 8, 11:35 AM CDT | Flash Flood Warning | LSX | Crawford, Franklin, Gasconade | 3 hr |
| May 8, 11:35 AM CDT | Tornado Warning | LSX | Crawford, Franklin, Washington | 40 min |
| May 8, 11:37 AM CDT | River Flood Warning | LSX | Cole | 45 hr |
| May 8, 12:11 PM CDT | Tornado Warning | LSX | Franklin, Jefferson, Washington | 49 min |
| May 8, 12:20 PM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Saint Louis, Washington | 28 min |
| May 8, 12:48 PM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Saint Louis, Washington | 3 hr |
| May 8, 1:14 PM CDT | River Flood Warning | LSX | Osage | 33 hr |
| May 8, 1:21 PM CDT | River Flood Warning | LSX | Crawford, Washington | 33 hr |
| May 8, 1:29 PM CDT | Severe Thunderstorm Warning | LSX | Saint Francois, Washington | 61 min |
| May 8, 1:36 PM CDT | Tornado Warning | LSX | Sainte Genevieve, Saint Francois, Washington | 39 min |
| May 8, 2:00 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve | 60 min |
| May 8, 2:27 PM CDT | Severe Thunderstorm Warning | LSX | Sainte Genevieve, Saint Francois | 33 min |
| May 8, 4:24 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 55 min |
| May 8, 4:35 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Washington | 40 min |
| May 8, 4:42 PM CDT | River Flood Warning | LSX | Jefferson | 61 hr |
| May 8, 4:54 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 51 min |
| May 8, 5:13 PM CDT | Flash Flood Warning | LSX | Jefferson | 4 hr |
| May 8, 5:30 PM CDT | Severe Thunderstorm Warning | LSX | Saint Francois, Washington | 45 min |
| May 8, 5:34 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds | 41 min |
| May 8, 6:05 PM CDT | Areal Flood Advisory | LSX | Crawford, Jefferson, Sainte Genevieve, Saint Francois, Washington | 3 hr |
| May 8, 6:12 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Sainte Genevieve, Saint Francois, Washington | 63 min |
Nearby
Tornado Warnings in Illinois, 2024Tornado Warnings in Missouri, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.